Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old


Athena SWAN Bronze Award

Supporter of LMS Good Practice Award


Export 133 results:
Sort by: [ Author  (Asc)] Title Year
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
Giraitis L, Surgailis D.  1999.  Central Limit Theorem for the Empirical Process. Journal of Statistical Planning and Inference. 80:81-93.
Gomes G, Gould V.  2008.  Fundamental semigroups having a band of idempotents. Semigroup Forum. 77(2):279-299. Download: fundamentalmay07.pdf (196.38 KB)
Gomes G, Gould V.  2011.  Left Adequate and left Ehresmann monoids II. Journal of Algebra.. 348:171-195. Download: properadequatefinal.pdf (233.12 KB)
Gomes GMS, Gould V.  2000.  Graph expansions of unipotent monoids. Communications in Algebra. 28:447-463.
Gorodnik A, Ramírez FA.  2014.  Limit theorems for rank-one Lie groups. Proceedings of the American Mathematical Society. 142(4):1359-1369.
Gould V.  1987.  Coperfect monoids. Glasgow Math. J.. 29:73-88.
Gould V, Shaheen L.  2010.  Perfection for pomonoids. Semigroup Forum. 81:102-127. Download: postrefperfect.pdf (208.4 KB)
Gould V.  2012.  Restriction and Ehresmann semigroups. Proceedings of the International Conference on Algebra 2010.  Download: Proc-ICA-2010.pdf (254.74 KB)
Gould V.  1991.  Abundant enlargements of monoids. Proc Monash Conf on Semigrou. :86-100.

Back to the Top